IJPAM: Volume 56, No. 4 (2009)

ONE-DIMENSIONAL CONES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $Y \subset \mathbb {P}^n$ be a union of $d$ lines passing through $O$ (a one-dimensional cones). Here we study the arithmetic genera of the unions of lines through $O$ containing $Y$.

Received: October 25, 2009

AMS Subject Classification: 14N05, 14H99

Key Words and Phrases: projective cone, arithmetic genus, hyperplane section

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 56
Issue: 4